# SDR XV6A2013022700005

- Difficulty date: February 27, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,126 hours, 35,396 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323642265C308
- Condition: Cracked
- Location: Zone 100
- Part time: 46,983 hours, 35,278 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUR CRACKS WERE FOUND IN  FUSELAGE SKIN BS 727E & 727F AND BETWEEN STRINGERS 25-26L.   INSTALLED REPAIR  IAW SRM 53-00-00, REPAIR 31 DETAIL XXXIV.
